# SDR 98FDEA00596

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 810-798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUT PLATE ON FLANGE OF LONGITUDINAL BEAM BS 798, LBL 25, WL 208.  *S/D*  REMOVED AND REPLACED LONGITUDINAL BS 798, LBL 25, WL 208 PER FED-EX SRM 51-30-2, BOEING DWG 65-16279.
